Department of Disease Control reveals risk factors Pulmonary embolism: 200-400 cases per million people, even without vaccination expected conclusion Hat Yai girl died soon.
From the case of a 32-year-old woman of Hat Yai district, Songkhla province, died 13 days before, she received the company’s vaccine. Sinovac On May 14, 2021, 5 days later, the patient had heart palpitations. Then he was exhausted and was rushed to the hospital and died on May 27, 2011. The doctor diagnosed him with hypothyroidism.pulmonary embolismIt is currently under investigation for the disease. A conclusion is expected soon.
However, this news may raise doubts about the safety of the vaccine. Initially, the experts who gave advice to the Ministry of Public Health gave the following opinions:
Pulmonary embolism is caused by a blood clot forming in a vein. and occlusion in the pulmonary artery (Venous thromboembolism (VTE)) is one of the major causes that causes patients to experience acute shortness of breath. and causing a high morbidity rate of up to 30 percent.
According to the Ministry of Public Health’s database of pulmonary embolism patients between 2016 and 2020, Thailand has approximately 12,900-26,800 cases per year, representing an morbidity rate of about 200-400 cases per population. million people The risk factors for developing this condition are genetics, cancer. long periods of immobility taking birth control pills or receiving hormone therapy, for example, without any connection to vaccination.
Data from the World Health Organization as of May 29, 2011 show that cases of pulmonary thromboembolism have been reported after vaccination against COVID-19. Worldwide, there are 4,575 out of 1.8 billion vaccinations, representing an incidence rate of just 2.5 cases per million vaccinated populations. This can be seen that it is significantly lower than the incidence rate in unvaccinated people. Importantly, for the Sinovac vaccine, seven cases of over 200 million doses have been reported, and no signs of vaccination have been found.Covid-19 There is a higher chance of pulmonary thromboembolism. or the vaccine is the direct cause
In addition, from Sinovac’s post-vaccination adverse event surveillance data of more than 2 million doses in Thai people. No cases of pulmonary embolism have been reported following vaccination.
Experts therefore recommend that Sinovac’s vaccination continue. and those who receive both types of vaccination services There is no need to stop using birth control pills. Because there is no evidence that it is related to vaccination. But keep an eye on the symptoms after the injection closely. and if there are any abnormalities If you are unsure if you have this condition, such as easy tiredness, palpitations, pain and swelling in your legs, consult your doctor asap.